Aa
A
A
A
Close
Anxiety Community
23k Members
Avatar universal

Side Effects - Effexor XR

Hi All,

Ive been on Effexor XR for 5 weeks now (75mg) day and ive had constant dizzyness/dull ache between my eyes the whole time.  Should these side effects last this long and should i expect them to go away soon???

Thanks.
3 Responses
Avatar universal
I have been on Effexor XR 150 mg for 2 years and have only had mild side effects including dizzyness - no headache.
Avatar universal
Nobody knows because they're not you.  My own opinion is that five weeks is a long time to suffer the same side effect; usually they shift when you first start a medication.  Since Effexor is a difficult drug, I'd probably taper off and try something easier to take and to quit.  But that's just my opinion.
Avatar universal
Thanks for your oppions.  I am going to see my doc today about this.  Much appreciated.
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1428180348
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?